Xingde Jia, Ph.D.
Office: MCS 466
Combinatorial Number Theory, Graph Theory, and Theoretical Computer Science.
Professor Jia received his Ph.D. from the Graduate Center of the City University of New York in 1990. Currently, Professor Jia's research interests include: combinatorial number theory, graph theory, and computer network designs. Recently, he has been working on domination problems in graph theory and the routing problems in wireless networks.
- On wide diameter of Cayley digraphs, Proceedings of ISPAN 2008, May 7-9, 2008, Sydney, Australia.
- Energy Balancing Routing Algorithms in Wireless Sensor Networks Connected as Grids, Proceedings of the International Conference on Wireless Algorithms, Systems and Applications (WASA), August 2007, 19-25. (with Xiao Chen)
- Some Detectability Issues in Sensor Networks, Chapter 3 in Sensor and Ad-Hoc Networks: Theoretical and Algorithmic Aspects, Springer, (to appear). (With W. Peng and E. D. Reeves).
- Extremal Cayley graphs of finite cyclic groups, to appear in Journal of Interconnection Networks, (joint with Joseph Lee and Elysia Sheu)
- On a flow-related domination problem, Congressus Numerantium, 186(2007), 41-48.
- On a traffic sensing problem, preprint, 2005. (joint with Weizhen Gu)
- On random points in the unit disk, Random Algorithm and Structures, 29(2006), 14\u201325. (joint with Robert Ellis and Catherine Huafei Yan)
- On a network sensing problem, Journal of Interconnection Networks, 7 (2006), 63\u201373. (joint with Weizhen Gu and D. Frank Hsu)
- Chords in graphs, Austrialasia J. Combinatorics, 32(2005), 117\u2013124. (joint with Weizhen Gu and Haidong Wu)
- On a traffic control problem, Proceedings of the Eighth International Symposium on Parallel Architectures,Algorithms and Networks 2005, 510-515. (Joint with Weizhen Gu)
- Additive bases and extremal problems in groups, graphs, and networks, Utilitas Mathematica, 66(2004), 61\u201391. (joint with D. Frank Hsu)
- Wireless Networks and Random Geometric Graphs, Proceedings of the Eighth International Symposium on Parallel Architectures,Algorithms and Networks 2004: 575\u2013580.
- Prefix Routing in Wireless Ad-Hoc Networks of Mobile Stations, Proceedings of the ISCA 15th International Conference on Parallel and Distributed Computing Systems (PDCS-2002), 66\u201371, Louisville, Kentucky, September 2002. (Joint with Xiao Chen and Jie Wu)
- Triple loop networks with minimal transmission delay, International Journal of Foundations of Computer Science, v.8:3 (1997), pp 395-328.
- Minimal bases and g-adic representations of integers, Number Theory, (New York, 1991-1995), 1996, 211-219.
- Cayley digraphs of finite cyclic groups with minimal average distance, DIMACS Series in Discrete Mathematics and Theoretical Computer Science, v.21, 1995, 229-250.
- Extremal Cayley digraphs of finite cyclic groups, SIAM J. Disc. Math., v.8:1, 62-75, February, 1995.
- Addition theorems for $\sigma$-finite groups, Contemporary Mathematics, v.166, 1994, 275-284.
- Representation of finite groups as short products of subsets, Bull. Austral. Math. Soc., v.49(1994), 463-467.
- On B2k sequences, Journal of Number Theory, v48:2, 1994, 183-196.
- On finite sidon sequences, Journal of Number Theory, v.44:1, May 1993, 84-92.
- Some remarks on minimal bases and maximal nonbases of integers, Discrete Mathematics, v.122, 357-362, 1993.
- Extremal bases for finite cyclic groups, Journal of Number Theory, v.41:1, May 1992, 116-127.
- Thin bases for finite nilpotent groups, Journal of Number Theory, v.41:3 (1992), 303-313.
- On a problem of Rohrbach for finite groups, July 1992, unpublished.
- On the order of subsets of asymptotic bases, Journal of Number Theory, v.37:1 (1991), 37-46.
- Thin bases for finite abelian groups, Journal of Number Theory, v.36:2, 1990, 254-256.
- A simple construction of minimal asymptotic bases, Acta Arithmetica, 1989, 95-101.
- Simultaneous systems of representatives for finite families of finite sets, Proceedings of the American Mathematical Society, v.104:1, September, 1988, 32-36.
- Exact order of subsets of asymptotic bases in additive number theory, Journal of Number Theory, v.28:2, February 1988, 205-218.
- Representatives for finite sets, Proceedings of the American Mathematical Society, v.107:2, October 1989, 347-351.